Ask an expert
Question

29 Jun 2011

period pains after morning after pill
Hi

I had my period 2 weeks ago, and on sunday took the morning after pill, i felt okay till today. Now i feel sick and have the worse period pains every. Have i hurt my self?

Thanks
Answer 373 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

No you would not have hurt yourself but the morning after Pill may have upset your cycle.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19907 votes
Vote